| Model Number |
305U221 |
| Medical Device Problem Codes |
Gradient Increase (1270); Device Stenosis (4066)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient implanted with a 21mm mosaic aortic valve had valve stenosis.An elevated gradient was also noted, and this gradient has continued to increase over the past two years.The patient is being evaluated for a transcatheter valve-in-valve replacement.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.